Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Fatigue, amenorrhea after coming off depo. Low hemoglobin level, high prolactin. How to rectify?

HI I went to my GP with fatigue , and amenorrea for 15months since coming off the depo (I started it 3 years ago and no periods since then). I work shifts (but have done for 6year) and have been vegetarian for 16years. This is a new fatigue over the last couple of months. I fnd i have to go back to bed in the day to feel normal. He did reproductive bloods also, my Prolactin level is 256. My Hb is 10.2. All the other results are normal. (I had a check Hb when giving blood in January which was 11.1 so I know I ve lost a unit in a month). Can you help me please? xx
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for posting your query.
Your amenorrhoea can be explained by high prolactin levels( also depends on your lab range). It is not due to depo use. Your haemoglobin is low and your GP will prescribe medicines to improve it. So please meet your doctor who can give you medications to lower the prolactin levels. Hope this helps, Take care!
Answered: Sat, 10 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor